# SDR COEA2015121664811

- Difficulty date: December 16, 2015
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Part number: S57213367002
- Part serial: NA
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTER BOX LOWER SKIN HAS LEAKING FASTENERS RIB 19.  REPAIRED PER SRAS ES-171/16.
